Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Stokes flow in a rectangular well: Natural convection and boundary-layer function


Authors: L. M. de Socio, G. Gaffuri and L. Misici
Journal: Quart. Appl. Math. 39 (1982), 499-508
DOI: https://doi.org/10.1090/qam/99622
MathSciNet review: QAM99622
Full-text PDF Free Access

Abstract | References | Additional Information

Abstract: Free convection in a rectangular well of infinite depth at low Rayleigh number is considered. A pair of opposite vertical walls are at different temperatures, whereas the other walls are adiabatic. The three-dimensional Stokes flow regime is analyzed and the boundary-layer function for the adiabatic walls is determined.


References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/qam/99622
Article copyright: © Copyright 1982 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website